# SDR ASAA2017092722057

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,143 hours, 4,635 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 60A0537
- Condition: Failed
- Location: Apu
- Part time: 10,578 hours, 15,224 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU POWER FAILED TO CONNECT TO AIRCRAFT.  ACFT GROUNDED. REMOVED AND INSTALLED A NEW APU STARTER-GENERATOR IAW AMM 49-41-21-000-801 AND 49-41-21-400-801. OPS CHECKED GOOD.
